Journal of Graph Theory

Cover image for Journal of Graph Theory

November 1989

Volume 13, Issue 5

Pages fmi–fmi, 527–648, i–i

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    4. Miscellaneous
    1. Masthead (page fmi)

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130501

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    4. Miscellaneous
    1. Matching cutsets in graphs (pages 527–536)

      Augustine M. Moshi

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130502

    2. An invariant of spatial graphs (pages 537–551)

      Shǔji Yamada

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130503

    3. Path chromatic numbers of graphs (pages 571–573)

      Jin Akiyama, Hiroshi Era, Severino V. Gervacio and Mamoru Watanabe

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130506

    4. A note concerning graphs with unique f-factors (pages 577–580)

      Bill Jackson and R. W. Whitty

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130507

    5. Circular-arc digraphs: A characterization (pages 581–592)

      M. Sen, S. Das and Douglas B. West

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130508

    6. Representations of graphs and orthogonal latin square graphs (pages 593–595)

      Paul Erdös and Anthony B. Evans

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130509

    7. Maximal planar graphs of diameter two (pages 619–648)

      Karen Seyffarth

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130512

  3. Miscellaneous

    1. Top of page
    2. Masthead
    3. Articles
    4. Miscellaneous

SEARCH

SEARCH BY CITATION